# SDR AALA202508082624

- Difficulty date: June 2, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,062 hours, 29,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D53118320201
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND LATERAL FRAME UPPER ATTACHMENT FITTING HAS ELONGATED FASTENER HOLE AT FR 4. REPAIRED FITTING PER EA 365793.
